Jump to content

Hector12345

Member Since 17 Nov 2011
Offline Last Active Jan 07 2015 11:12 AM

Posts I've Made

In Topic: Accutane and Butt Acne?

07 January 2015 - 10:06 AM

What the hell is happening to my ass!

Never in my life have I gotten butt acne. My acne was only on my face, and sometimes upper back and chest. I was put on Accutane in Septemer (20 mg, then 40 mg, now back to 20 mg), and my ass looks horrible.

Please please please tell me this is going to go away. Has this happened to anyone? =[

 

Hello!

I´m experiencing this! I started with accutane on Jan 2014 and then after two months I noticed some bumps in my butt. The rest of my body did clear up but now the problem now is on my buttocks! I´ve been on antibiotics and creams after that but it seems that they are not working! Right now I have one boil  . They appear every 3 weeks or so. I had them during my last accutane treatment (Been on accutane like 3 times but this is the first time with butt problems) Please share your experience!!! I do need some emotional support I´ve had severe acne my whole life and now this sad.png !!!! 

Greetings from Latin america!

 

Héctor.


In Topic: Pimples on the ass

21 September 2014 - 02:34 PM

ur clothes must b irritating ur ass then, esp if cloth is syntetic so try wearing wool pants or no pants at all ,let ass breath!

it needs proper blood cyrculaton! 

 

Thank you for you recommendation. I sit a lot. I was using synthetic fiber as well. I´m changing that.

 

I also went to the doctor and he thinks it´s a bacterial folliculitis. He gave me an oral Antibiotic(CIPRONOR) and some topical wash (Alibour water). He told me is very common in people who go to gyms. 

 

I hope to get better. those pimples hurt my self value. :(

 

 

Héctor


In Topic: accutane and butt acne :(

19 September 2014 - 03:59 AM

Hello everyone!
 
Thank you for sharing your experiences. The things you guys wrote years ago are helping a lot of people.
 
It's 2014 and I'm very very sad because of the same problem: I'm taking Accutane(3rd month) and i´m getting butt "acne". Please can you help me? Did you remember the name of the medication your doctor gave you? 
 
 
Héctor.

In Topic: Pimples on the ass

18 September 2014 - 01:21 PM

Hello. 

I´m Héctor and I´m expereriencing the same problems. I would like to know if you found the "cure". I´m on accutane.

 

Thank you very much.

 

Héctor F 


In Topic: Vitamin D Has Cured Me Of Oily Skin And Acne

22 November 2013 - 04:34 PM

It seems like vitamin D3 works like isotretinoin when it comes to 1) the time that It takes in order to start noticing changes 2) the Initial breakout 3) sebum reduction .... I will try this approach!